# SDR DALA2023092207833

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 84,816 hours, 30,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 ON LANDING THE EXIT SIGN COVER AT 2L DOOR FELL OFF. CORRECTIVE ACTION: ADJUSTED RETAINERS, REINSTALLED LENS, OK FOR SVC. (4553710)
